# SDR SWAA2022030173626

- Difficulty date: February 17, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737*
- Aircraft serial: 33866
- Aircraft time: 58,938 hours, 34,716 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY; CRACK INDICATION STATION 663 LBL 8 AT FASTENER HOLE. MARKED DOT 234/01 LEFT AC BAY CRACK INDICATION STATION 663 LBL 8 AT FASTENER HOLE. MARKED DOT 234/01 / [01] CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5;[02] PERFORMED DVI OF REPAIR AREA. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5;[03] VERIFIED STEPS 1-2;[04] PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL # 36303 CAL DUE 13APR22;[05] VERIFIED NEW MATERIALS OF REPLACEMENT ANGLE AS 43226-5000-0001 AND SPLICE ANGLE 43226-5000-0002 I/A/W SRM 57-10-10-2R-5 REPAIR 5 STEP 4 E;[06] INSPECTION VERIFIED STEP 5; ON SHOP WORK ORDERS;[07] ACCOMPLISHED HFEC IAW B737 NDT PART 6; 51-00-00 PROCEDURE 23 AT EDGE OF CUTOUT; NO DEFECTS NOTED. TOOL 49983 DUE 14SEP22;[08] STARTED FABRICATING -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE I/A/W SRM 57-10-10-2R-5 REPAIR 5 STEP 4E;[09] INSPECTION CW STEP 8;[10] COMPLETED FABRICATION; LOCATING; AND DRILLING OF -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE I/A/W BOEING SRM 57-10-10-2R-5 REPAIR 5 STEP 4.E.;TREATED AND PRIMED REPAIR PARTS I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.; INSTALLED REPAIR PARTS I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.
